# SDR CA130705007

- Difficulty date: June 24, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2721 · Rudder Tab Control System
- Part: Feel Unit
- Part number: 3995001007
- Condition: Malfunctioned
- Location: Rudder Trim
- Part time: 5,654 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, PILOT REPORTED, RUDDER STICKS AND SUDDENLY RELEASES WHEN PRESSURE APPLIED, PARTICULARLY LEFT RUDDER.  MAINTENANCE REPLACED THE RFTU, WHICH IS PRE-MOD -1007 AND INSPECTED THE RUDDER CABLE RUNS.
